Fixed points of polynomial maps. I. Rotation subsets of the circles
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 25 (1992) no. 6, pp. 679-685.
@article{ASENS_1992_4_25_6_679_0,
     author = {Goldberg, Lisa},
     title = {Fixed points of polynomial maps. {I.} {Rotation} subsets of the circles},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {679--685},
     publisher = {Elsevier},
     volume = {Ser. 4, 25},
     number = {6},
     year = {1992},
     doi = {10.24033/asens.1663},
     zbl = {0771.30027},
     mrnumber = {94g:58178},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1663/}
}
TY  - JOUR
AU  - Goldberg, Lisa
TI  - Fixed points of polynomial maps. I. Rotation subsets of the circles
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1992
DA  - 1992///
SP  - 679
EP  - 685
VL  - Ser. 4, 25
IS  - 6
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1663/
UR  - https://zbmath.org/?q=an%3A0771.30027
UR  - https://www.ams.org/mathscinet-getitem?mr=94g:58178
UR  - https://doi.org/10.24033/asens.1663
DO  - 10.24033/asens.1663
LA  - en
ID  - ASENS_1992_4_25_6_679_0
ER  - 
Goldberg, Lisa R. Fixed points of polynomial maps. I. Rotation subsets of the circles. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 25 (1992) no. 6, pp. 679-685. doi : 10.24033/asens.1663. http://archive.numdam.org/articles/10.24033/asens.1663/

Cité par Sources :